# SDR UIEA2019122406142

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,166 hours, 15,873 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: 2073AF
- Part serial: E112
- Condition: Failed
- Location: Rt Engine Tai
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG TAI VALVE STATUS DISPLAYED.  REMOVED AND REPLACED THE RT ENG TAI VALVE IAW AMM 30-21-03. OPS CHECKED NORMAL. REMOVED AND REPLACED THE PRESSURE SW IAW AMM 30-21-01. OPS CHECKED NORMAL.
